Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:4(2008) 473-479

Controllability Radius of Linear System under Structured Perturbations 

Nguyen Khoa Son and Do Duc Thuan

Abstract.  In this short note, we formulate some new results on robustness measure of controllability of linear systems whose coefficient matrices are subjected to structured pertubations. The notion of controllability radius is introduced and some formulas for its computation are derived. Examples are given to illustrate the obtained results

 

2000 Mathematics Subject Classification: 06B99, 34D99, 47A10, 47A99, 65P99.

Keywords: Linear systems, structured controllability radius, linear multivalued operators.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013